# SDR 97ZZZX481

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N762FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0255
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive
- Part number: 26012717
- Condition: Failed
- Location: Stdby Alternator
- Part time: 351 hours
- Component: C6115050201
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHILE EN ROUTE, STAND-BY POWER OFF LIGHT ILLUMINATED.  THE STAND-BY ALTERNATOR POWER WAS CHECKED AND STAND-BY POWER DID NOT COME ON LINE.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND CONFRIMED STAND-BY POWER FAILURE.  THE STAND-BY ALTERNATOR SYSTEM WAS INSPECTED AND FOUND THE ALTERNATOR DRIVE SHAFT FAILED AT THE SHEAR POINT.  THE STAND-BY ALTERNATOR DRIVE ASSEMBLY WAS REPLACED AND THE STAND-BY POWER SYSTEM WAS FUNCTIONALLY CHECKED AND NO DISCREPANCIES WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
